# SDR SWAA2020042043284

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY LIGHT LENS IS DAMAGED / REPLACED AFT LAV EMERGANCY LIGHT LENS IAW AMM 33-51-01-960-802 STEPS 3.D.(5)(D);(7)(A-B);(10). OPS CHECK. TEST GOOD. 59830U 04/19/20
